# SDR 2023F00213

- Difficulty date: June 21, 2023
- Submitted: June 27, 2023
- Operation: General aviation
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 100,809 hours, 35,187 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Actuator
- Part number: 256T21205
- Part serial: 3446
- Condition: Binding
- Location: Zone 600
- Part time: 100,809 hours, 35,187 cycles
- Component: Slat Assy #11
- Component part number: 015T1507250
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLAP RETRACTION, AFTER LANDING, LEADING EDGE SLAT ASSY WARNING.  AFTER INSPECTION FOUND DAMAGE TO SLATS 11, ROTARY ACTUATOR AND OFFSET GEARBOX
